MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Ranger?; Drug-Eluting Peripheral Transluminal Angioplasty Catheter

BOSTON SCIENTIFIC CORPORATION Ranger?; Drug-Eluting Peripheral Transluminal Angioplasty Catheter
Model Number H74939419602010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Necrosis (1971); Obstruction/Occlusion (2422)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that gangrene of the right 5th toe occurred with occlusion of the right sfa treatment site, requiring additional intervention.The subject underwent treatment with the ranger drug-coated balloon on (b)(6) 2026 as a part of the clinical trial.The target lesion #001 was in the right proximal superficial femoral artery (sfa) with 6 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with 10 mm lesion length and 80 % stenosis and classified as transatlantic intersociety consensus (tasc) ii b lesion.Prior to the treatment of target lesion with the study device, atherectomy was performed with 1.5 mm x 145 mm diamondback atherectomy device and pre-dilation was performed using 5 mm x 220 mm sterling balloon.Treatment of target lesion was performed by dilation using 6 mm x 200 mm ranger drug coated balloon, study device.The balloon was inflated once to a maximum inflation pressure of 8 atmospheres for 3 seconds.Following treatment, the final residual stenosis was noted to be 35%.The target lesion #002 was in the right distal superficial femoral artery with 6 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with 14 mm lesion length and 100 % stenosis and classified as tasc ii c lesion.Prior to the treatment of target lesion with the study device, pre-dilation was performed using 5 mm x 220 mm sterling balloon.Treatment of target lesion was performed by dilation using 6 mm x 150 mm ranger drug coated balloon, study device.The balloon was inflated once to a maximum inflation pressure of 12 atmospheres for 3 seconds.Following treatment, the final residual stenosis was noted to be 35%.On (b)(6) 2026, the subject was discharged from hospital.On (b)(6) 2026, 13 days post index procedure, the subject was reported with an occluded right sfa treatment site and gangrene of the right 5th toe.In response to the event, medications were given or adjusted, the hospitalization was prolonged, and the subject underwent vascular bypass surgery and an angiogram medical procedure.The outcome of the event is ongoing.
 
Additional Manufacturer Narrative
A2 - age at time of event: 74 years old at the time of study enrollment.A4 - weight: 83.4 kg.

Brand Name
Ranger?
Common Device Name
Drug-Eluting Peripheral Transluminal Angioplasty Catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50779598
Report Number2124215-2026-49248
Device Sequence Number9762183
Product Code ONU
UDI-Device Identifier08714729976202
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH74939419602010
Device Catalogue NumberH74939419602010
Device Lot Number09998H25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient RaceAsian